# SDR 98UAL900076

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165UA
- Make and model: Boeing 747238B
- Aircraft serial: 21658
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER CREW, EMERGENCY LIGHTS ILLUMINATED ROWS 13 TO 17.  CYCLING CIRCUIT BREAKER AND FLIGHT DECK SWITCH, NO HELP.  *S/D* PROBLEM WAS RESOLVED WHEN THE BATTERY PACK WAS REPLACED.  PROBABLE CAUSE WAS DEGRADATION OF THE NICAD BATTERIES.
